×

zbMATH — the first resource for mathematics

Homological properties of the ring of differential polynomials. (English) Zbl 0213.04501

MSC:
16S32 Rings of differential operators (associative algebraic aspects)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Hyman Bass, Finitistic dimension and a homological generalization of semi-primary rings, Trans. Amer. Math. Soc. 95 (1960), 466 – 488. · Zbl 0094.02201
[2] Henri Cartan and Samuel Eilenberg, Homological algebra, Princeton University Press, Princeton, N. J., 1956. · Zbl 0075.24305
[3] Carl Faith, Lectures on injective modules and quotient rings, Lecture Notes in Mathematics, No. 49, Springer-Verlag, Berlin-New York, 1967. · Zbl 0162.05002
[4] C. Faith, Algebra: Rings, modules and categories, Saunders, Philadelphia, Pa., 1969. · Zbl 0266.16001
[5] Nathan Jacobson, The Theory of Rings, American Mathematical Society Mathematical Surveys, vol. II, American Mathematical Society, New York, 1943. · Zbl 0060.07302
[6] Nathan Jacobson, Structure of rings, American Mathematical Society Colloquium Publications, Vol. 37. Revised edition, American Mathematical Society, Providence, R.I., 1964. · Zbl 0144.27103
[7] E. R. Kolchin, Galois theory of differential fields, Amer. J. Math. 75 (1953), 753 – 824. · Zbl 0052.27301 · doi:10.2307/2372550 · doi.org
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.